MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA 24GA 0.75IN Y W/ CAP; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA 24GA 0.75IN Y W/ CAP; INTRAVASCULAR CATHETER
Catalog Number 383641
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 24ga 0.75in y w/ cap.Leakage.We have received a complaint from our department regarding this product, specifically lot number 5085401.During use, it was observed that the product leaks.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of package defective/ damaged was confirmed upon inspection of the photos.Based on the photo evaluation, it was observed that the bottom web pocket exhibited a curved formation.This issue likely occurred at the forming station during the pre-heating process.A probable cause is insufficient contact between the top and bottom web pre-heated plates during application.This lack of contact may be due to a jam on the pre-heated cylinder, which in turn could be caused by lubricant oxidation over time.Action was taken to revise the maintenance plan on 11 april 2025 to include inspection of the ¿pre-heat plate cylinder¿ and replacement if damage is found.The affected lot was built prior to this revision.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
NEXIVA 24GA 0.75IN Y W/ CAP
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23036890
Report Number2243072-2025-01157
Device Sequence Number18437057
Product Code FOZ
UDI-Device Identifier00382903836413
UDI-Public(01)00382903836413(11)250402(17)280331(10)5085401
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383641
Device Lot Number5085401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown